On the Distributions of Norms of Spherical Distributions
Loading...
Date
Journal Title
Journal ISSN
Volume Title
Publisher
Susan Rivers’ Cultural Institute
DOI
Abstract
This paper reviews some important results dealing with the norms of distributions of several members of spherical distributions in an accessible manner. Moments of the norms of some spherical distributions are discussed. Then they have been used to derive covariance matrices and higher order standardized moments. (AMS classification: 60-01, 60E10)
Description
Citation
Joarder, A. H., Al-Sabah, W. S., & Omar, M. H. (2008). On the distributions of norms of spherical distributions. Journal of Probability and Statistical Science, 6(1), 115-123.